# SDR CA990330050

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 310812511
- Condition: Fractured
- Location: Compressor
- Stage of operation: TO
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 1 ENGINE WAS SHUTDOWN ON TAKEOFF DUE TO A LOUD BANG FOLLOWED BY A DROP IN OIL PRESSURE.  POST-TAKEOFF INSPECTION FOUND 1ST STAGE COMPRESSOR BLADE FAILED DUE TO AN INCLUSION CRACK.  EVERYTHING DOWNSTREAM WAS DAMAGED BEYOND REPAIR. THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
